# SDR DXTA2024122301581

- Difficulty date: December 17, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 5,381 hours, 3,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2236M
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CENTER SECTION OF CABIN EMERGENCY LIGHTS AND OVER WING LIGHTS ARE REQUIRING A CHARGE PROCEDURE TO PASS THE PREFLIGHT TEST AND WILL NOT HOLD THE CHARGE FOR VERY LONG.   EMERGENCY EXIT SIGNS WORK, ISLE PATH LIGHT BELOW LAV WORKS, AND SWITCH WORKS CORRECTLY. REMOVED #3 EMERGENCY BATTERY PACK PN: CBS28-1 SN: 2628M AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY PACK PN: CBS28-1 SN: 009010. REMOVED #2 FAILED BATTERY PN CBS28-1, SN 2236M. INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY PN CBS28-1, SN 008942 AT THE #2 LOCATION. OPERATIONAL CHECK GOOD. IN REF TO CE-680A MM 33-50-06
